# SDR HALA20240401081

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 40,446 hours, 6,387 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - MLG WOULDN'T RETRACT AFTER T/O.  GEAR LEVER STUCK IN DOWN POSITION. PERFORMED TSM 32-30-00-810-817-A TO STEP 3.A.(2).  FOUND FAULTED PROXIMITY SNESOR.  PERFORM TSM 32-00-00-810-803-A TO STEP 3.A. TESTED OK. PERFORMED TSM TASK 32-00-00-810-803-A STEP 4.A.   INSULATION & CONTINUITY CHECKS OK & NO SHORTS TO GND. PERFORM INSP TURNBUCKLE LINK ATTACH- PIN CLEARANCE PER SUBTASK 32-11-31-210-05-A. CHECKED OK. TURNBUCKLE-LINK HAS A SMALL PLAY, 1/8 MOVEMENT SIDE - SIDE. R & R RT MLG PROX SENSOR 28GA1 PER AMM 32-31-73,  STEP 4.D.  PERFORMED OPS SWING OF RT MLG. OPS NORMAL. NO FAULTS ON GROUND SCAN, SYS TEST. REF AMM 32-11-35-400-801-A.  MEASURED SHORT MECH TURNBUCKLE & TO BE APPROX 15.75". WITHIN RANGE.  OK FOR SVC.
